# SDR UF6A960906

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Oat Sensor
- Part number: E22226
- Condition: Failed
- Location: Nr 1
- Part time: 1,601 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAK - FLT 5712 - DE-ICE CWP ILLUMINATED ON TAKEOFF BELOW 80 KNOTS, LEFT TORQUE FAILED 25 PERCENT, DE-ICE CWP WOULD NOT CLEAR.  MAINTENANCE REMOVED AND REPLACED NR 1 OAT SENSOR.  OPS CHECK OF ENGINE DE-ICE AND TORQUE BUG WAS GOOD.  (M)
